# SDR 2002UALA00437

- Difficulty date: March 12, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 38,084 hours, 14,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INNER CREASE BEAM CHORD AT STATION 760 RBL 65 STRINGER 17R HAD EXCESSIVE MATERIAL REMOVED DURING CORROSION CLEAN UP.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR ANGLES AND STRAP.
